| Model Number |
6226-2-648 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Not returned.
Event or Problem Description
During the initial surgery, when assembling the metal head with centrax, the locking ring partially floated about 1 to 1.5 mm.